# SDR CALA2024040300944

- Difficulty date: March 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310142
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN SEAT TRACK LBL 24.75 CORRODED BETWEEN STA 500B-500C REF HAECO GSO NR 9284501 REMOVED CORROSION AND FOUND TO BE OUT OF ALLOWANCE LIMITS PER SRM 53-00-00-52-1A-1 REPAIRED SEAT TRACK IAW SRM 53-00-52-2R-4 REPAIR 4  REF HAECO GSO MECH V901143 CW HAECO TASK CARD 9284501
